# SDR SWI202405150409

- Difficulty date: April 25, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 20,304 hours, 11,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 43-58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK FR 43-59 GOUGED AND CORRODED AS MARKED: FR 43, 43-45, 46, 47, 48, 49, 50, 56, 57 AND 58   (C-CHECK RO 5/14/2024)   REMOVED AND REPLACED RH INBD SEAT TRACK FR 43-59 REF SRM 51-40-08 REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUATION CARDS FOR DETAILS OF WORK PERFORMED.
